# SDR JJBA20240117021

- Difficulty date: January 9, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Wng To Bdy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, AT TOP WING TO BODY FAIRING, ANGLE AFT SPAR II CRACKED. ANGLE REPLACED
